Three-dimensional flow of a viscous fluid with a free surface
Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1050-1053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_5_a9,
author = {I. M. Vasenin and A. P. Nefedov and O. B. Sidonskii},
title = {Three-dimensional flow of a viscous fluid with a free surface},
journal = {Doklady Akademii Nauk},
pages = {1050--1053},
year = {1978},
volume = {240},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a9/}
}
TY - JOUR AU - I. M. Vasenin AU - A. P. Nefedov AU - O. B. Sidonskii TI - Three-dimensional flow of a viscous fluid with a free surface JO - Doklady Akademii Nauk PY - 1978 SP - 1050 EP - 1053 VL - 240 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a9/ LA - ru ID - DAN_1978_240_5_a9 ER -
I. M. Vasenin; A. P. Nefedov; O. B. Sidonskii. Three-dimensional flow of a viscous fluid with a free surface. Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1050-1053. http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a9/